# SDR QXEA2025031000060

- Difficulty date: March 8, 2025
- Submitted: March 10, 2025
- Operation: Air carrier
- Aircraft: N629QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000683
- Aircraft time: 19,879 hours, 13,429 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Zone 200
- Stage of operation: DE
- How discovered: O
- Nature of condition: C
- Precautionary procedure: O

## Discrepancy

FLIGHT 2045. TWO LARGE BIRD STRIKES ON NOSE AREA NEAR PITOT TUBES ON LEFT AND RIGHT SIDE OF AIRCRAFT ON DESCENT. AIRCRAFT REMOVED FROM SERVICE.DENT ON FUSELAGE FR03-02 AND STR 20R-22R MEASUREING 6.5”AT ITS LONGEST X 3.6”H X 0.1” DEPTH. NO CRACKS. DENT ON FUSELAGE FR01-02 AND JUST ABOVE STR 18L MEASUREING 3.9”W AT ITS WIDEST X .075”D AND RAISE OF .045” X ~8.5”H.  NO CRACKS. CRACK ON RADOME LH UPPER SIDE BELOW TO LATCH. DAMAGED RADOME LATCH IN UPPER LH POSITION. DENT FOUND ON RADOME TO FUSELAGE FRAME AT FR 01 FROM STGR 12 L TO STGR 17 L.  .400 DEPT 9 INCHES LONG BY 3 INCHES WIDE. FOUND 2 CRACKS ON FUSELAGE TO RADOME FRAME GUTTER ASSY FROM APPROX STGR 12L TO STGR 17L.  AIRCRAFT FERRIED FOR REPAIRS AND IS CURRENTLY OUT OF SERVICE.
